# SDR DALA2016060204282

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Scratched
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON RT ELEVATOR ATTACH POINT BUSHING NR 2 001-0236:2730-4586/001 S/N: 01214.  RIGHT  ELEVATOR ATTACH POINT BUSHING NR 2 WAS REPLACED IAW CMM 27-30-2 AND DWG NR 5918028 ID:3, REV:M.
